Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 91, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2022, 4:17 PM MDT for Colfax County, Union County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2022, 4:17 PM MDT (22:17 UTC)
- Expired
- Jul 21, 2022, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colfax County, NM, Union County, NM
The radar
The Pueblo radar (KPUX), 211 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1893 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
767
WGUS55 KABQ 212217
FFWABQ
NMC007-059-220115-
/O.NEW.KABQ.FF.W.0091.220721T2217Z-220722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
417 PM MDT Thu Jul 21 2022
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
East Central Colfax County in northeastern New Mexico...
West Central Union County in northeastern New Mexico...
* Until 715 PM MDT.
* At 417 PM MDT, Doppler radar indicated nearly stationary
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. Additional rainfall amounts of
0.75 to 1.75 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Grenville, Capulin and Mount Dora.
This includes the following highways...
Highway 64 between Mile Markers 375 and 379...and
between Mile Markers 391 and 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3657 10417 3671 10418 3675 10397 3667 10371
3652 10346 3639 10354 3642 10400
FLASH FLOOD...RADAR INDICATED
$$
152 follow-up statements
476
WGUS75 KABQ 212338
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
538 PM MDT Thu Jul 21 2022
NMC007-059-220115-
/O.CON.KABQ.FF.W.0091.000000T0000Z-220722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Union NM-
538 PM MDT Thu Jul 21 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS
EVENING FOR EAST CENTRAL COLFAX AND WEST CENTRAL UNION COUNTIES...
At 538 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain have ended across the warned area. Between 1 and 2 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Grenville, Capulin and Mount Dora.
This includes the following highways...
Highway 64 between Mile Markers 375 and 379...and
between Mile Markers 391 and 413.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3657 10417 3671 10418 3675 10397 3667 10371
3652 10346 3639 10354 3642 10400
FLASH FLOOD...RADAR INDICATED
$$
15648
WGUS75 KABQ 220109
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
709 PM MDT Thu Jul 21 2022
NMC007-059-220119-
/O.EXP.KABQ.FF.W.0091.000000T0000Z-220722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-Union NM-
709 PM MDT Thu Jul 21 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT THIS EVENING FOR
EAST CENTRAL COLFAX AND WEST CENTRAL UNION COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3657 10417 3671 10418 3675 10397 3667 10371
3652 10346 3639 10354 3642 10400
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:00 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 21, 3:00 PM MDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 300 PM MDT Thu Jul 21 2022 .SYNOPSIS... Afternoon and evening showers and thunderstorms will continue for the next 7 days. Locally heavy rainfall will be possible with any storm. A short lived but more traditional monsoon pattern may set up early next week, allowing for cooler high temperatures and greater chances for rain. The upper high center may retreat to the Great Basin by the middle of next week, allowing a cold front to move into New Mexico and sparking more widespread showers and storms next Wednesday or Thursday. && .DISCUSSION... SHORT TERM... (TONIGHT THROUGH FRIDAY NIGHT)... After a short retreat into AZ territory, the Four Corners High will mosey back towards its namesake tonight. Convection lingering into the evening will still pose a flash flooding threat, especially across the Hermits Peak Calf Canyon burn scar. As such, continued the Flood Watch for Flash Flooding for the east slopes of the Sangre de Cristos through to 04Z tonight. Do expect that activity will diminish rapidly after midnight. Little change is expected as far as 500 mb heights are concerned as the high makes its tour. This will lead to little relief temperature-wise, with overnight lows still trending above normal areawide. The heat will still be very much on moving into Friday, with the high situating itself over the northwestern plateau. Given the forecast high of 102F at Farmington, a second round heat advisory is likely to be warranted in future updates. Elsewhere, temperatures will still flirt with the triple digits for many locales but most will manage to stay below the century mark, staying well within the 90s. A similar allocation of moisture is expected, with afternoon storms firing up across the northern, south central, and southwestern mts in the early afternoon, becoming scattered in coverage across the forecast area. The exception to this will be the northwestern and west central zones, where dry air will continue to be wrapped around the high, inhibiting precipitation potential. Given this, did trend down PoPs across the northwest and west central plateaus. The high will linger and elongate over the Four Corners on Friday night, leading to another night of toasty, above normal temperatures. 12 LONG TERM...(SATURDAY THROUGH THURSDAY)... Forecast models are hinting that Saturday won't be as active as Friday, due to the upper high center drifting back over northern New Mexico/southern Colorado and strengthening slightly. The warmer than normal temperatures, ranging from about 5-10 degrees, will continue. The upper high center may shift far enough to the east Sunday to allow for a disturbance and additional moisture to surge northward into Arizona and western New Mexico then wrapping around into the northern part of the state. This pattern persists into Tuesday then the main upper high reforms over the Great Basin and into the PacNW and an upper trough dominates the middle and eastern Conus by Wednesday and Thursday. A cold front if forecast to impact New Mexico by Wednesday or Thursday in this pattern. The main message is high temperatures will slide down closer to, or even below normal, by the middle of next week, and chances for rain from showers and thunderstorms become more widespread. && .FIRE WEATHER... Fire weather concerns will continue to be moderated by the presence of monsoonal moisture for the majority of the forecast area. Daily rounds of showers and thunderstorms are expected through the remainder of the week and into the weekend. The one exception will be across FWZ101, where dry air will intrude from the presence of the high pressure overhead. Minimum RH in this part of the state will get into the low single digits on Friday into Saturday, with poor to moderate recovery in between. Elsewhere, continued bouts of rain is expected through Saturday. Starting next week, the eastern plains will trend drier than locales across the central mts and westward. Thunderstorms will continue to pose typical threats to operations, including gusty and erratic outflow winds and locally heavy rainfall. The threat for burn scar flash flooding will continue as persistent high pressure aloft creates slow storm motions in a high moisture environment. 12 && .AVIATION... 18Z TAF CYCLE High pressure retrograding further west will bring SHRA/TS to the nrn and sw mts this afternoon, as well as hot temperatures in the 90s and low 100s. Given relaxed flow aloft, convective activity will continue to have slow and erratic motion in addition to the typical hazards of small hail, gusty downburst winds, and locally heavy rainfall. Prevailing motion will move storms slowly south to southeast at around 10 kts. Any direct hits to terminals will be capable of MVFR vsbys due to heavy rain. Convective activity will persist into the late evening hours before tapering off overnight. 12 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 102 67 101 / 5 10 5 10 Dulce........................... 55 93 55 95 / 10 40 20 30 Cuba............................ 60 92 62 92 / 10 30 20 20 Gallup.......................... 60 97 61 97 / 10 20 20 20 El Morro........................ 59 90 60 90 / 10 40 20 40 Grants.......................... 59 94 61 93 / 10 40 20 30 Quemado......................... 60 91 61 91 / 30 40 20 50 Magdalena....................... 64 91 65 90 / 20 40 20 30 Datil........................... 59 88 60 88 / 30 50 30 40 Reserve......................... 60 95 60 94 / 30 60 30 60 Glenwood........................ 66 96 68 95 / 30 60 30 60 Chama........................... 53 85 53 89 / 20 50 20 40 Los Alamos...................... 63 88 64 89 / 20 50 20 40 Pecos........................... 60 87 61 89 / 30 60 20 40 Cerro/Questa.................... 50 85 52 90 / 30 60 20 50 Red River....................... 46 79 50 82 / 30 60 20 60 Angel Fire...................... 41 80 48 82 / 30 60 20 50 Taos............................ 55 90 57 92 / 20 50 10 40 Mora............................ 55 84 56 86 / 30 60 20 40 Espanola........................ 63 96 64 96 / 20 30 10 30 Santa Fe........................ 63 91 64 91 / 20 50 20 30 Santa Fe Airport................ 61 93 63 93 / 20 40 20 30 Albuquerque Foothills........... 69 95 73 94 / 10 40 20 20 Albuquerque Heights............. 71 97 72 97 / 10 30 20 20 Albuquerque Valley.............. 68 99 70 99 / 10 20 10 20 Albuquerque West Mesa........... 70 97 71 97 / 10 20 10 20 Belen........................... 68 98 68 99 / 10 20 20 10 Bernalillo...................... 67 99 69 99 / 10 30 10 20 Bosque Farms.................... 66 98 68 98 / 10 20 10 20 Corrales........................ 69 99 70 99 / 10 20 10 20 Los Lunas....................... 67 98 69 98 / 10 20 10 10 Placitas........................ 66 96 69 95 / 10 30 20 20 Rio Rancho...................... 69 97 70 97 / 10 20 10 20 Socorro......................... 69 99 70 99 / 20 30 20 20 Sandia Park/Cedar Crest......... 63 89 65 89 / 20 40 20 30 Tijeras......................... 64 91 65 92 / 20 40 20 30 Edgewood........................ 60 91 61 91 / 20 40 20 20 Moriarty/Estancia............... 57 91 59 93 / 20 40 20 20 Clines Corners.................. 60 88 61 89 / 20 40 20 20 Mountainair..................... 62 90 62 90 / 20 40 20 20 Gran Quivira.................... 63 91 62 91 / 20 40 20 20 Carrizozo....................... 66 92 67 93 / 30 40 10 20 Ruidoso......................... 57 84 60 83 / 40 60 10 20 Capulin......................... 57 88 61 92 / 30 30 10 20 Raton........................... 57 92 59 96 / 20 40 10 20 Springer........................ 57 93 61 94 / 30 40 10 20 Las Vegas....................... 57 87 59 90 / 30 50 20 20 Clayton......................... 65 96 69 99 / 50 20 10 5 Roy............................. 61 91 64 94 / 40 30 10 10 Conchas......................... 68 99 71 98 / 40 20 10 5 Santa Rosa...................... 66 96 69 98 / 50 30 10 10 Tucumcari....................... 70 100 73 103 / 40 20 10 0 Clovis.......................... 68 96 69 97 / 40 20 10 0 Portales........................ 69 97 70 98 / 40 20 5 0 Fort Sumner..................... 70 99 71 100 / 50 20 10 0 Roswell......................... 73 100 72 101 / 30 20 5 5 Picacho......................... 66 93 66 94 / 40 30 10 10 Elk............................. 63 88 62 89 / 40 40 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. Flood Watch until 10 PM MDT this evening for the following zones... NMZ215. &&
In the hours before
Local storm report, Jul 21, 2:48 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
248 PM MDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FLASH FLOOD 1 NNW HOLMAN 36.05N 105.39W
07/21/2022 MORA NM PUBLIC
NM-518 WASHED OUT AT MILE MARKER 35.6 NEAR
HOLMAN.
&&
42Local storm report, Jul 21, 2:53 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM FLASH FLOOD 2 N HOLMAN 36.07N 105.38W
07/21/2022 MORA NM BROADCAST MEDIA
VIDEO FROM KOB SHOWED FLASH FLOODING OVER
NM-121 NORTH OF HOLMAN.
&&
42Special weather statement, Jul 21, 3:28 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
328 PM MDT Thu Jul 21 2022
NMZ227-228-230-212200-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
328 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND EAST CENTRAL COLFAX COUNTIES THROUGH 400 PM MDT...
At 327 PM MDT, Doppler radar was tracking a strong thunderstorm near
Capulin, or 10 miles southwest of Des Moines, moving southeast at 10
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grenville and Capulin.
This includes Highway 64 between Mile Markers 376 and 383, and
between Mile Markers 389 and 403.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3669 10414 3677 10393 3664 10357 3647 10374
3638 10402
TIME...MOT...LOC 2127Z 319DEG 11KT 3665 10395
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 3:55 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
355 PM MDT Thu Jul 21 2022
NMZ223-233-212230-
Central Highlands-Guadalupe County-
355 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL
GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES THROUGH 430 PM MDT...
At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles southwest of Anton Chico, or 24 miles north of Vaughn, moving
southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milagro and Pintada.
This includes Interstate 40 between Mile Markers 235 and 256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3493 10545 3509 10528 3501 10495 3472 10523
TIME...MOT...LOC 2155Z 306DEG 9KT 3495 10530
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 4:04 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
404 PM MDT Thu Jul 21 2022
NMZ223-233-239-212230-
Eastern Lincoln County-Central Highlands-Guadalupe County-
404 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LINCOLN,
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES THROUGH 430
PM MDT...
At 403 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Corona, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Duran.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3440 10555 3452 10535 3436 10501 3417 10513
3414 10532
TIME...MOT...LOC 2203Z 314DEG 14KT 3436 10533
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 4:05 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
405 PM MDT Thu Jul 21 2022
NMZ227-230-212230-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
405 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND EAST CENTRAL COLFAX COUNTIES THROUGH 430 PM MDT...
At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Capulin, or 14 miles southwest of Des Moines. This
storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Capulin.
This includes Highway 64 between Mile Markers 375 and 384, and
between Mile Markers 388 and 402.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3664 10356 3639 10400 3641 10401 3648 10401
3647 10403 3669 10414 3678 10394
TIME...MOT...LOC 2205Z 067DEG 0KT 3665 10404
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:32 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Jul 20, 7:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jul 20, 7:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jul 20, 8:22 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| Jul 20, 8:31 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jul 21, 3:06 AM MDT | Flood Watch | ABQ | Colfax, Mora, San Miguel | 19 hr |
| Jul 21, 3:09 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 17 hr |
| Jul 21, 12:11 PM MDT | Flash Flood Warning | ABQ | San Miguel | 7 hr |
| Jul 21, 12:33 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 117 min |
| Jul 21, 12:42 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 34 min |
| Jul 21, 1:13 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 5 hr |
| Jul 21, 1:16 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 21, 1:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jul 21, 1:50 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 39 min |
| Jul 21, 2:06 PM MDT | Special Weather Statement | ABQ | Lincoln | 24 min |
| Jul 21, 2:15 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jul 21, 2:21 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 21, 2:22 PM MDT | Special Weather Statement | ABQ | Mora | 38 min |
| Jul 21, 2:29 PM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 2 hr |
| Jul 21, 2:50 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 21, 3:22 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 113 min |
| Jul 21, 3:28 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jul 21, 3:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Jul 21, 3:48 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 29 min |
| Jul 21, 3:55 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
| Jul 21, 4:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 21, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 21, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jul 21, 4:36 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jul 21, 4:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Jul 21, 4:44 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Jul 21, 4:46 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 119 min |
| Jul 21, 4:49 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Jul 21, 4:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 21, 4:53 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Jul 21, 5:08 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 21, 5:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Jul 21, 5:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jul 21, 5:26 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.